# SDR ASAA2014073008715

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,960 hours, 9,117 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC334
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,965 hours, 9,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT VSV ACTUATOR IS LEAKING 15 DROPS PER MINUTE.  ACFT GROUNDED.  R & R NR 2 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01-400-802-FOO.  VSV ACTUATOR LEAK TESTED GOOD IAW AMM 75-31-01-790-801-FOO.  ACCOMPLISHED TEST 12-ACTUATORS TEST, TEST PASS NO FAULTS NOTED. IDLE LEAK CHECKED GOOD REF AMM 71-00-00-700-801-FOO.
